# SDR DALA2015093005880

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT T/E WEDGE UPPER SURFACE 8" FROM OTBD EDGE, 8.5" FWD OF AFT EDGE, SKIN HAS DENT.   ACCOMPLISHED PERMANENT REPAIR ON LT WING NR 3 SLAT T/E WEDGE UPPER SURFACE 8" FROM OTBD EDGE 8.5" FWD OF AFT EDGE IAW SRM 51-70-10, PN 114N4004-215, SN 000071.  INSTALLED ID TAG IAW PS 900-5-1, NR 04. DENT TRIMOUT: 1.0" DIA.
